Journal of Inequalities and Applications
Volume 6 (2001), Issue 6, Pages 633-640
Refining the Hölder and Minkowski inequalities
Department of Mathematics, University of Western Ontario, Ontario, London N6A 5B7, Canada
Received 28 February 2000; Revised 8 April 2000
Copyright © 2001 G. Sinnamon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Refinements to the usual Hölder and Minkowski inequalities in the Lebegue spaces are proved. Both are inequalities for non-negative functions and both reduce to equality in .